| Catalog Number |
RBY2C0930-A |
| Medical Device Problem Codes |
Contamination (1120); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2016-00305.The hospital disposed of the device.
Event or Problem Description
During preparation for a coil embolization procedure, two ruby coils touched a non-sterile item after the hospital technologist removed the coils from their dispenser hoop.The ruby coils became non-sterile prior to use and therefore, they were not used for the procedure.The procedure was completed using new ruby coils.